# SDR SWAA2022041182000

- Difficulty date: March 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chain Drive
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SERVICE DOOR MOP SILL BS 320-336 RBL 58 WL 208. / [01] VERIFIED APPLICABILITY OF SRM 53-10-15-1A-2 ALLOWABLE DAMAGE FWD GALLEY DOOR SURROUND STRUCTURE;[02] REMOVED ALL FASTENERS COMMON TO FSD MOP SILL IAW SRM 51-40-02-0G-0;[03] EVALUATED DAMAGE ON FWD SERVICE DOOR MOPSILL BS320-BS336 RBL58 WL208 16'X1.7' AREA ORIG. MAT. THICKNESS IS 0.080' REMAINING MAT THICKNESS IS 0.060' FOUND TO BE OUT LIMITS I.A.W SRM 53-10-15-1A-2 ALLOWABLE DAMAGE 2 PAR. 4.E(2)(A) FIG 103 DETAIL G. PART TO BE REMOVED AND REPLACED I.A.W SRM 51-10-02-0G-0 PAR. 9.1(1);[04] REMOVED FSD MOPSILL I.A.W.SRM 51-40-02-0G-0;LOCATED AND DRILLED NEW FSD MOPSILL I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 141A8310;[05] VERIFIED CORRECTIVE ACTION #4;[06] VERIFIED CORRECTIVE ACTION 3.;[07] OK TO INSTALL.;[08] VERIFIED CORRECTIVE ACTION 1.   OK TO INSTALL NEW PART.;[09] UPDATED TABLE MEASUREMENT;[10] UPDATED TABLE MEASUREMENT;[11] INSTALLED NEW FSD MOP SILL PER SRM 51-40-02-0G-0; AND DWG# 141A8310 SHT. 25 REV B;[12] VERIFIED CORRECTIVE ACTION 11.
